# SDR 96ZZZW13

- Difficulty date: December 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - CABIN FLOOR AT STATION 1680 INBOARD HAT CHANNEL HAS CORROSION.  REMOVED, REPAIRED AND REINSTALLED HAT CHANNEL SECTION PER SRM 51-1-19.
